# SDR SWAA2024011633439

- Difficulty date: December 18, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; T/E COVE SEAL SUPPORT ANGLE CRACKED ABOVE #1 PYLON AFT TIP<[01] REMOVED AND REPLACED LEFT WING; T/E COVE SEAL SUPPORT ANGLE ABOVE #1 PYLON AFT TIP IAW SRM 51-40-02 AND AIPC 57-50-00-25.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
